MathSciNet Relay Station
MathSciNet bibliographic data
MR73160 56.0X
Anderson, R. D.; Hamstrom, Mary-Elizabeth On spaces filled up by continuous collections of atriodic continuous curves. Proc. Amer. Math. Soc. 6 (1955), 766–769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement